Loading ...
Sorry, an error occurred while loading the content.

Re: Hi there

Expand Messages
  • runabout_104
    ... looks ... gradually ... Yes, I hv had that too--used to drive me crazy but it hs for the most part went away. Yes, this is a very good forum for
    Message 1 of 4 , Mar 1, 2002
    View Source
    • 0 Attachment
      --- In GIWorld-Hepatitis@y..., "cwlistmom" <cwlistmom@y...> wrote:
      > Wow! There's SO much valuable information in all of the messages!
      > Thank you so much for taking the time to post everything.
      >
      > Yesterday I was reading about "itching." Gary (my hubby) gets this
      > rash every so often on his upper arm or on his back. It almost
      looks
      > like someone scratched him as opposed to a circular rash of some
      > type. It really itches him for about a day or two and then
      gradually
      > subsides.
      >
      > Anyone else here have that? What do you do for it?
      >
      > Thanks.....Beverly
      Yes, I hv had that too--used to drive me crazy but it hs for the
      most part went away. Yes, this is a very good forum for information
      and it is very trustworthy. I also hv another question (i always do-
      hah) Anyway, what is cholestasis. I saw somewhere that certain drugs
      cause this, but what is this??? By the way--update-still going every
      week for CBC's, but I get to skip next week as my wbc r not up to
      3.6. Of course, I ws on a reduced dose for a month and i did take a
      full dose this past week and cd not tell much difference in the way I
      felt. My next pick up of peg will be my last but hv had no viral load
      as of it---I am sure tht will be a nail biting dy. If I am not @ 0
      what hv I accomplished??? Does that mean failure??? I guess it does
      and where do u start after that. Believe me, I am tring and praying
      to think positive, but u know it is in the back of my head all the
      time. Enzymes are way down so I feel very good about that. They could
      still be up there, but they hv come down to way normal. THANK GOD!
      cher
    • willem landstra
      Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily. ... From: cwlistmom To: GIWorld-Hepatitis@yahoogroups.com Sent: Friday, March 01, 2002
      Message 2 of 4 , Mar 2, 2002
      View Source
      • 0 Attachment
        Hi.About rashes.I have them too.DONT take hot showers.Keep yr skin oily.
        ----- Original Message -----
        From: cwlistmom
        To: GIWorld-Hepatitis@yahoogroups.com
        Sent: Friday, March 01, 2002 2:14 PM
        Subject: [GIWorld-Hepatitis] Hi there


        Wow! There's SO much valuable information in all of the messages!
        Thank you so much for taking the time to post everything.

        Yesterday I was reading about "itching." Gary (my hubby) gets this
        rash every so often on his upper arm or on his back. It almost looks
        like someone scratched him as opposed to a circular rash of some
        type. It really itches him for about a day or two and then gradually
        subsides.

        Anyone else here have that? What do you do for it?

        Thanks.....Beverly


        Yahoo! Groups Sponsor
        ADVERTISEMENT




        Welcome to GIHepWorld

        Post message: GIWorld-Hepatitis@yahoogroups.com
        Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


        Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.



        [Non-text portions of this message have been removed]
      • claudine intexas
        ... My next pick up of peg will be my last but hv had no viral ... Cher, This is just my opinion, but I think that since you have cirrhosis you should stay on
        Message 3 of 4 , Mar 2, 2002
        View Source
        • 0 Attachment
          --- runabout_104 <runabout104@...> wrote:
          My next pick up of peg will be my last but hv had no viral
          > load
          > as of it---I am sure tht will be a nail biting dy. If I am not @ 0
          > what hv I accomplished??? Does that mean failure??? I guess it does

          > and where do u start after that.

          Cher,
          This is just my opinion, but I think that since you have cirrhosis
          you should stay on the medications longer - for a year if possible.
          That gives you a better chance of a sustained response and a chance
          for your liver to do some healing. Of course, if your doctor won't
          agree, there is not much you can do, but I'd really try talking to
          him about staying on longer. If you have not cleared the virus, NO,
          it is not a complete waste. You have still given your liver a break,
          and often treatment will slow or stop progression of the disease.
          Good luck!
          Claudine

          __________________________________________________
          Do You Yahoo!?
          Yahoo! Sports - sign up for Fantasy Baseball
          http://sports.yahoo.com
        Your message has been successfully submitted and would be delivered to recipients shortly.